Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Continuous brown discharge post depo shot. Chances of pregnancy?

i started depo for the first time in December 2011 , i got off depo march 2012 . every since ive been on depo ive been having brown discharge ; on may 9, 2012 i had unprotected sex . i think i started my period (light) on may 28, 2012 i normally have my period for five days will it go back to normal ? is this really my period ? could i be pregnant ?
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Any time you have unproteced sex after stopping the birth control, you are at risk for pregnancy. It is possible that the brown discharge and light bleeding is related to pregnancy. However, it is not likely, as most bleeding is not due to pregnancy, but more likely it is just a period, and it ,may take up to nine months after the depo shot for your periods to return to normal. If they don't become normal by then, you should see your doctor to figure out why your periods are not normal and to get treated for that problem.

I would recommend that you take a pregnancy test just to make sure. I hope this helps, please let me know if you need any more information.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor